# SDR EIA2001116

- Difficulty date: March 20, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

CGK - NR 1 ENGINE SHUTDOWN IN FLIGHT AT 39,000 FEET, ON DESCENT TRIED TO START.  N2 56 PERCENT EGT CLIMBED TO 948 RAPIDLY.  ENGINE SHUTDOWN AFTER GOING THROUGH TURBULENCE.  WINDMILLING CHECK PERFORMED, CHIP DETECTORS CHECKED GOOD.  REPLACED OIL FILTER AND FUEL FILTER.  3.5 BLEED VALVE CHECKED GOOD. ALL ENGINE START AND RUNUP PARAMETERS CHECKED NORMAL PER 71-00-00.  (M)
